In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case.

Multivariate comonotonicity / Puccetti, G; Scarsini, Marco. - In: JOURNAL OF MULTIVARIATE ANALYSIS. - ISSN 0047-259X. - 101:1(2010), pp. 291-304. [10.1016/j.jmva.2009.08.003]

Multivariate comonotonicity

SCARSINI, MARCO
2010

Abstract

In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case.
File in questo prodotto:
File Dimensione Formato  
JMVA2010PS.pdf

Solo gestori archivio

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 853.62 kB
Formato Adobe PDF
853.62 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11385/3163
Citazioni
  • Scopus 37
  • ???jsp.display-item.citation.isi??? 33
social impact